by Simply Right |
Item # 82628
|
Model # A7556 |
Simply Right™ Fexofenadine Hydrochloride Antihistamine - 120 ct.

About this item

Simply Right™ - Formerly known as Member's Mark® - Fexofenadine Hydrochloride Antihistamine provides 24 hour non-drowsy relief from indoor and outdoor allergies.
Select a club for price and availability

Simply Right™ Fexofenadine Hydrochloride Antihistamine - 120 ct.

Description

Simply Right™ Fexofenadine Hydrochloride Antihistamine temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

Formerly known as Member's Mark®

Specifications

  • Simply Right™ Fexofenadine Hydrochloride Antihistamine
  • 120 tablets
  • 1 - 30 ct. bottle
  • 1 - 90 ct. bottle
  • 180mg tablets
  • Original prescription strength
  • Health care
  • Allergy
  • Laboratory tested quality assured
  • Compare to Allegra® Allergy active ingredient*
  • This product meets the requirements of USP Dissolution Test 3
  • Package Dimensions: 6.634"H x 5.843"W x 1.881"D
  • Formerly known as Member's Mark®
Active Ingredient (in each tablet): Fexofenadine HCl 180mg...Purpose: Antihistamine.

Inactive: Colloidal silicon dioxide, croscarmellose sodium, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, titanium dioxide.

*This product is not manufactured or distributed by Chattem, Inc., distributor of Allegra® Allergy.

We would like to hear from you with any comments or suggestions. In the continental US or Canada, you can call us toll-free at 1-800-809-0469, Monday through Friday, from 8 am to 5 pm CST. Or you can send us an email at samsclub.com.

Warranty

This product is covered by the Sam's Club Member Satisfaction Guarantee.

Assembled Country

USA

Component Country

USA

Member reviews & questions